Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
olive14

Ortho Tri-Cyclen and Initial Breakouts?

Recommended Posts

Okay so I've been on ortho tri cyclen for about one week now, and I'm starting to break out. I'm using ortho in conjunction with sodium sulfacetamide.

I was thinking that the hormones are kicking in and it's getting worse before it's getting better, like any acne treatment, since ortho is FDA approved for the treatment of moderately severe acne.

I also didn't use my topical on Saturday or Sunday night because I got in late and fell asleep right away, but I started breaking out a bit before that occasion so I don't think it's my skin overreacting to withdraw.

It's especially on my back, and I haven't had a break out on my back for many many months.

Is it normal to have an initial break out starting a new birth control pill that treats acne like ortho? I don't remember having an initial break out on my loestrin 24 when I started that, but I wouldn't remember because I started taking that over a year ago. Also my acne was worse back then.

I need to know if there is hope on the horizon D:

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×